Has anyone been prescribed any antidepressant meds like sert

_DepressedRose_'s picture
(530)

Has anyone been prescribed any antidepressant meds like sertraline hydrochloride? I was diagnosed with an anxiety disorder and was given a low daily dose orally and it's my second day taking them. I've been having usual symptoms like nausea and headaches plus being drowsy which sucks. However, my facial veins around my eyes are more noticeable than usual. I was wondering if this is normal if anyone has ever taken antidepressants and such similar to this prescription (btw I did email my doctor about this).

Comment
 3
(430)
Jun 29, 2020

I take Lexapro. I had to change to taking my medications at bedtime after being on for a little over a week due to the drowsiness. I also experienced the headaches, but only for a few days. I just took it as my body adjusting to a foreign substance. Mine were not very bad though.

Reply
_DepressedRose_'s picture
(530)
Jun 29, 2020

@pjg876 oh okay thank you, did you notice you your face or eyelids were veiny or...?

Reply
(430)
Jun 30, 2020

Nothing like that

Reply
Who Answers?

Where do calls go?

Calls to numbers on a specific treatment center listing will be routed to that treatment center. Additional calls will also be forwarded and returned by one of our treatment partners below.

Calls to any general helpline (non-facility specific 1-8XX numbers) for your visit will be answered by one of our treatment partners, a paid advertiser on supportgroups.com.

  • ARK Behavioral Health

All calls are private and confidential.

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account